# SDR 2009FA0000625

- Difficulty date: May 6, 2009
- Submitted: July 13, 2009
- Operation: General aviation
- Aircraft: N855X
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257272
- Engine: Lyc TIO540*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Zone 900
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, LF MLG DOWN LIGHT FAILED TO LIGHT. PROBLEM FOUND IN WIRING HARNESS AT LF MLG DOWNLOCK SWITCH. WIRE INSIDE THE CASING AT THE WIRING HARNESS WAS BROKEN.
